# SDR IPXA2017061818323

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 15,429 hours, 10,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53980853202
- Condition: Dented
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN THE FUSELAGE SKIN LOCATED 18.5 INCHES FWD OF FRAME 80 2.5 INCHES LONG, 1.5 INCH WIDE, .250 INCH DEEP.  REPAIRED IAW EO A300-5330-64599-A.
